# SDR DALA2023072505971

- Difficulty date: July 21, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 73,588 hours, 29,944 cycles
- Engine: Cfmint CFM567B262
- Engine time: 67,222 hours, 25,409 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 9719564
- Condition: Inoperative
- Location: Nr 2
- Part time: 27,335 hours, 13,185 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3704 -PRESS- DUE TO LOSS OF PRESSURIZATION CONTROL. CORRECTIVE ACTION: C/W PNEUMATIC HEALTH CHECKS AND PRESSURIZATION TROUBLE SHOOTING TASKS. REPLACED FAULTING #2 CABIN PRESSURE CONTROLLER, #2 ENGINE HSR AND CABIN OUTFLOW VALVE. OPS CHECKED GOOD.
